Leaflet: information for the user
Ibufen 400 mg film-coated tablets
Ibuprofen
Read this leaflet carefully before you start taking this medicine because it contains important information for you.
Follow exactly the administration instructions contained in this leaflet or those given by your doctor, pharmacist or nurse.
1. What isIbufenand what it is used for
2. What you need to know before starting to takeIbufen
3. How to takeIbufen
4. Possible side effects
5. Storage ofIbufen
6. Contents of the pack and additional information
Ibufén contains ibuprofen as the active ingredient and belongs to a group of medications called nonsteroidal anti-inflammatory drugs (NSAIDs).
This medication is used for the symptomatic relief of occasional mild to moderate pains, such as headaches, toothaches, menstrual cramps, muscle contractions, or back pain (lumbago), as well as fever states.
Warnings and precautions:
Consult your doctor, pharmacist, or nurse before starting to take ibufén
It is essential to use the smallest dose that relieves or controls pain and not to take this medication for longer than necessary to control your symptoms.
Skin reactions:
Severe skin reactions, such as exfoliative dermatitis, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, drug reaction with eosinophilia and systemic symptoms (DRESS), generalized acute pustular psoriasis (PEGA), have been reported in association with ibufén treatment.Stop taking ibufén and seek medical attention immediately if you notice any of the symptoms related to these severe skin reactions described in section 4.
Stop taking ibufén and see a doctor immediately if you experience any skin rash, mucous membrane lesions, blisters, or other signs of allergy, as these may be the first signs of a severe skin reaction. See section 4.
Infections:
Ibufén may mask the signs of an infection, such as fever and pain. Consequently, it may delay the appropriate treatment of the infection, increasing the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to chickenpox. If you take this medication while having an infection and your symptoms persist or worsen, consult a doctor without delay.
CARDIOVASCULAR PRECAUTIONS:
Nonsteroidal anti-inflammatory drugs (NSAIDs) like ibuprofen may be associated with a small increase in the risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or treatment duration.
You should inform your doctor or pharmacist before taking ibufén if:
Children and adolescents:
There is a risk of kidney damage in dehydrated children and adolescents.
Pregnancy, lactation, and fertility:
Do not take ibufen if you are in the last 3 months of pregnancy, as it may harm the fetus or cause problems during delivery. It may cause kidney and heart problems in your fetus. It may affect your tendency and that of your baby to bleed and delay or prolong delivery more than expected. Do not take ibuprofen during the first 6 months of pregnancy unless it is strictly necessary and as directed by your doctor. If you need treatment during this period or while trying to become pregnant, you should take the minimum dose for the shortest time possible. From week 20 of pregnancy, ibuprofen may cause kidney problems in your fetus if taken for more than a few days, which may cause low amniotic fluid levels surrounding the baby (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for a period longer than a few days, your doctor may recommend additional monitoring.
For women of childbearing age, it should be noted that ibufén-type medications have been associated with a decrease in the ability to conceive.
Combination with other medications:
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
Ibufén may affect or be affected by other medications. For example:
Other medications may also affect or be affected by ibufén treatment. Therefore, always consult your doctor or pharmacist before using ibufén with other medications.
Ibufén may alter the following laboratory tests:
Inform your doctor if you are to undergo a clinical analysis and are taking or have recently taken ibuprofen.
Combination with food, drinks, and alcohol:
It is recommended to take ibufén with milk or with food, or immediately after eating, to reduce the likelihood of stomach discomfort. Do not take alcohol, as it may increase gastrointestinal adverse reactions.
Pregnancy, lactation, and fertility:
The use of this medication is not recommended for women trying to become pregnant. If you are pregnant or breastfeeding, or think you may be pregnant, consult your doctor or pharmacist before using this medication.
Do not take ibufén during pregnancy, especially during the third trimester (see section on precautions during pregnancy and in women of childbearing age).
Although only small amounts of the medication pass into breast milk, it is recommended not to take ibuprofen for prolonged periods during breastfeeding.
Driving and operating machinery:
If you experience dizziness, vertigo, visual disturbances, or other symptoms while taking this medication, do not drive or operate hazardous machinery. If you only take a single dose of ibuprofen or for a short period, you do not need to take special precautions.
Ibuprofen may delay your reaction time, which should be taken into account before performing activities that require greater vigilance, such as driving and operating machinery. This applies to a greater extent when combined with alcohol.
Ibufén contains lactose and sodium:
If your doctor has told you that you have an intolerance to certain sugars, consult with them before taking this medication.
This medication contains less than 23 mg of sodium (1 mmol) per tablet; it is essentially "sodium-free."
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. In case of doubt, ask your doctor, pharmacist, or nurse.
This medication isadministeredby mouth.
The tablet can be divided into equal doses.
Take the medication with meals or with milk, especially if digestive discomfort is noted. The tablet should be swallowed whole with a sufficient amount of liquid.
Only for occasional use and for limited periods.
The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen (see section 2).
The recommended dose is:
Adults and adolescents over 12 years (over 40 kg of weight):
half tablet (200 mg of ibuprofen) every 4-6 hours, if necessary. If pain or fever does not respond to the half-tablet dose, 1-tablet doses can be used every 6-8 hours.
No more than 3 tablets (1,200 mg of ibuprofen) should be taken per day (24 hours).
Use in children:
Children from8 to12 years:half tablet (200 mgof ibuprofen) every 6-8 hours, not exceeding the total daily dose of 2 tablets (800 mgof ibuprofen).
Geriatric population:The dosage should be established by the doctor, as there may be a need for a reduction in the usual dose.
Patients with kidney, liver, or heart diseases:reduce the dose and consult the doctor.
If symptoms worsen, if fever persists for more than 3 days or pain for more than 5 days (3 days in children and adolescents), you should consult the doctor.
The administration of this medication is subject to the appearance of pain or fever. As these disappear, the medication should be discontinued.
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
If you take more ibufén than you should
If you have taken more medication than you should, or if a child has accidentally ingested the medication, consult a doctor immediately or go to the nearest hospital to inform yourself about the risk and ask for advice on the measures to be taken.
Normally, symptoms of overdose occur 4 to 6 hours after ibuprofen intake.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested. Bring this leaflet with you if possible.
Symptoms of overdose may include nausea, stomach pain, vomiting (which may contain blood-tinged mucus), diarrhea, headache, ringing in the ears, confusion, involuntary eye movementand muscle coordination failure. It may also cause agitation or disorientation. At high doses, symptoms of drowsiness, chest pain, palpitations, loss of consciousness, seizures (mainly in children), weakness, and dizziness have been reported.Blood in the urine, low potassium levels in the blood, chills, and breathing difficulties may also occur.Additionally, the prothrombin time/INR may be prolonged, probably due to interference with the actions of circulating clotting factors.In rare cases, cases of metabolic acidosis, decreased body temperature, kidney function impairment, stomach and intestinal bleeding, coma, transient loss of breathing (apnea), central nervous system and respiratory system depression have been reported.Toxicity to the cardiovascular system (low blood pressure, decreased heart rate, and increased heart rate) has also been reported.
If a severe overdose has occurred, renal insufficiency and liver damage may occur. In these cases, the doctor will take the necessary measures.
Exacerbation of asthma is possible in asthmatics.
If you forget to takeibufén
Do not take a double dose to compensate for the missed doses.
If you forget to take your scheduled dose, take it as soon as you remember. However, if the next scheduled dose is soon, skip the missed dose and take the next dose at its usual time.
If you have any other questions about the use of this medication, ask your doctor, pharmacist, or nurse.
Like all medicines, this medicine can cause side effects, although not everyone will experience them.The incidence of side effects is lower in short-term treatments and if the daily dose is below the maximum recommended dose.
The frequencies shown below refer to the short-term use of maximum daily doses of up to 1,200 mg of oral ibuprofen:
Tubulointerstitial nephritis (kidney disorder), nephrotic syndrome (characterized by proteinuria and body swelling), acute renal failure, and papillary necrosis (especially with prolonged use) associated with increased urea.
Exacerbation of inflammation related to infections coinciding with the use of NSAIDs has been observed. If signs of infection or these worsen during ibuprofen use, it is recommended to see a doctor as soon as possible.
A severe skin reaction known as DRESS syndrome may occur. The symptoms of DRESS syndrome include: skin rash, lymph node inflammation, and elevated eosinophils (a type of white blood cell).
If any of the following side effects appear, interrupt treatment and seek medical attention immediately:Reactions such as skin rashes, facial swelling, chest tightness, or difficulty breathing.
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this leaflet. You can also report them directly through the Spanish System for the Vigilance of Medicinal Products for Human Use: https://www.notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children.
Do not store at a temperature above 30°C.
Do not usethis medicationafter the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medicines should not be disposed of through drains or inthe trash. Disposeof the packaging and medicines that you no longer need at theSIGREcollection pointof the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medicines that you no longer need. By doing so, you will help protect the environment..
The active ingredient of ibufen is ibuprofen. Each tablet contains 400 mg of ibuprofen.
The other components are:
Core excipients: sodium croscarmellose (E-468), anhydrous colloidal silica, microcrystalline cellulose (E-460), stearic acid, talc (E-553 b).
Coating excipients: Opadry OYL 28900 (Lactose monohydrate + HPMC 2910/Hypromellose 15 cp + Titanium dioxide + Macrogol/PEG 4000), Opadry OYS 29019 (HPMC 2910/Hypromellose 50 cp + Macrogol/PEG 6000).
Appearance of Ibufen and content of the packaging
Coated tablets with a white film coating, oblong, biconvex, scored on one side and with the code “i” on the other. Each package contains 10 or 20 coated tablets acondicionadosin an alveolar packaging (blister) of PVC/PVDC-Aluminum.
Only some package sizes may be commercially marketed.
Marketing authorization holder and manufacturer
Laboratorios Cinfa, S.A.
Carretera Olaz-Chipi, 10. Industrial Estate Areta
31620 Huarte (Navarra) - Spain
Last review date of this leaflet:November 2024
The detailed and updated information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.